Mind warping and its effects


#1
Blimey Fed, you do go through it, don’t you? And then to have the courage to tell us about it. I’m glad you’re back, and I hope you’re stable again.
Very best wishes
Semele

#2
WELCOME BACK fed . Please don't blame yourself , it's not your fault .

#3
Thank you semele and Johnnie.
I think I am on the right track ,the self doubt has subsided and I am much stronger mentally ,but the dreams are so vivid and haunt me through the day,
I need people to know that these horrible episodes can be defeated and managed .
Fed:disappointed:

#4
dear fed
what an appalling time you have been having.
many people think paranoid sch might be at least partially due to too much dopamine.
how well are you doing on duadopa?
is there room to reduce it a bit?

t

#5
Hello turnip
I strongly suspect that Duodopa needs tuning ,there is a boost button
but if I use it too much it causes Dyskinesia and without giving too much info
I cannot be to far from toilet facilities,but there are times when I shut down and need extra Levadopa, this I am sure is part of my problem, taking too much does cause the depressive element of PD to power up, It is beginning to worry me.
Hope you are well, Fed

#6
Dear fed

I'm glad you have gained perspective and distance from the paranoia. Self awareness is the hardest to achieve. Well done!

I'm glad we have you back!

dr j

#7
Hello, fed --

I'm so sorry to hear what terrible times you've been through. But you HAVE come through them and with courage have shared the experience with us, who may encounter the same some day. Just getting to a position from which you could analyze your real situation must have been an enormous relief. Your friend was invaluable in the process!

I'm sure we all wish you well now and no such terrors ever again!

#8
Hi Fed, great to have you back, and sorry that you had to live through that hell. I think turnip is onto something with the dopamine, so hopefully you can tweak your meds if you find yourself aware of it starting to happen again.

It’s good that you have a supportive and loving family to help out when needed!

#9
Thank you all for your kindness it is comforting to know that I have such a great bunch of friends here and that when I have suffered, as I have many times this year ,you will be there for me. Today the sun shines and I feel much better
Its also cooler and I am positive the oppressive heat played a big part in my troubles over the last few painful weeks, :smile:
Fed

#10
Lunchtimes. For me are more and more like a. Boxing match between myself and my meds. I normally take. My lunchtime tablets at around iI.15. To. 11.30. I have sandwiches at. Lunchtime and my husband cooks a meal when he gets home from. Work . But at lunchtime when. I have sandwiches. It is becoming like a battle. Between. Myself. And my lunch. It is absolutely vital. That I do not end up on the floor because. Then I can spend anything from half an hour to over a hour trying to get back onto the chair because I am rolling
Around OnThe floor. Getting more and more exhausted. Before launch I. Take I tablet of cocareldopa and one tablet of lorazepam . All this. Rolling around causes me to sustain so many bruises it is more like a boxing match than a spot of lunch. And this normally. Only happens during warm or hot weather. Can anyone advise me on this please, I would be very gateful.

Blue. Angel. X

#11
Dear me, Blue Angel, you do sound to be in a pickle!
Perhaps it would be best to speak to your Parkinson's Nurse, or if you don't have one, phone the PDUK helpline.
I am sure they will be able to help.
My husband finds eating anything bigger than a snack stops his meds from working and our nurse recommended adding a disperrsible Madopar before and after his main meal as it gets into the system very quickly.
Also he needs to drink a lot of water in the hot weather to keep things moving.
Do speak to a professional and get help as soon as possible. It is out there.
Good luck!
Love
GG

#12
:sunglasses:
Hello Golden girl, what a nice screen name, Yes I can also recommend the soluble
Madopar it does enter the system quicker, but it exits quicker unfortunately,
the warm weather means we drink more and it flushes the drugs out of the body so the benefits are lost, my very excellent Nurse Consultant allowed me to medicate
myself virtually, this was before Duodopa, and as I was aware of the Flushing
out syndrome I increased the intake of soluble mad and kept ahead of the wave if you like, but should you decide to try this consult your PD Consultant or Specialist Nurse don't act on my advice as everyone is different, I was lucky enough to receive Duodopa and despite a few set backs I am finally getting the hang
of it which is just as well as there are no other options left for me, there isn't any other drug that works I have tried the lot, once Ddopa begins to enter
tolerance the next step is stem cells which I hope will be available within the next five to ten years.
The very Kindest of Regardnesses and lots
FEDEX ?:sunglasses::sunglasses: